MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE Q300M

SUNRISE MEDICAL (US) LLC QUICKIE Q300M
Model Number Q300M
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017); Device Tipped Over (2589); Device Handling Problem (3265)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A distributor reported that an end user with a prior history of multiple accidents was involved in a mobility transportation incident in which the wheelchair was not secured.During a vehicle collision (t-bone impact), the end user was ejected from the wheelchair, and the chair subsequently landed on him.The end user was transported to the hospital and sustained rib fractures.The exact date of the incident is unknown.An assessment of the wheelchair is required to determine structural integrity before any repair or replacement actions are taken.
 
Event or Problem Description
A distributor reported that an end user, who has a history of multiple prior accidents within a six-month period (including injuries leading to wheelchair use), was involved in a recent incident while traveling in a mobility taxi.The wheelchair was not properly secured, and the vehicle was t-boned, resulting in the end user being ejected from the chair, with the chair subsequently landing on him.The end user was taken to the hospital and sustained rib fractures.The exact date of the incident is currently unknown.The distributor indicated intent to request replacement parts; however, evaluation of the wheelchair's structural integrity is pending prior to further action.

Brand Name
QUICKIE Q300M
Common Device Name
Q300M
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 n. business park ave.
fresno CA 93727
Manufacturer (Section G)
SUNRISE MEDICAL (US) LLC
12002 volunteer blvd
mt. juliet TN 37122
Manufacturer Contact
neeraj patel
12002 volunteer blvd
mt. juliet, TN 37122
8003334000
MDR Report Key24884686
Report Number3019677893-2025-00005
Device Sequence Number18600589
Product Code ITI
UDI-Device Identifier00016958060485
UDI-Public00016958060485
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQ300M
Device Catalogue NumberEIPW40
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale